# SDR EE4Y2017110205086

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 16,110 hours, 9,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661605
- Condition: Corroded
- Location: Frames 17-20
- Part time: 16,110 hours, 9,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, PAX CABIN BETWEEN FRAMES 17 AND 20, AT -X49 FLOOR SUPPORT CORRODED. REPLACED.
